Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18676


Title: Interval-valued statistics fuzzy logic and their use in computational semantics
Authors: 吳柏林;Ching-Min Sun
Date: 2001-08
Issue Date: 2008-12-24 13:28:24 (UTC+8)
Relation: Journal of Intelligent & Fuzzy Systems: Applications in Engineering and Technology,11(1/2),1-7
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing